# SDR MWEA020293

- Difficulty date: April 13, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 995800011
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRAILING EDGE SPAR WEB HAS A SMALL CRACK ORIGINATING FROM FASTENER HOLE AT STATION.  CUT AND REMOVED DAMAGED WEB AREA AND REMOVED REMAINING PORTION OF DOUBLER.  LOCATED, DRILLED AND DEBURRED DOUBLER AND INSTALLED.
